my name is Alex, I'm 22yo and my story goes as follow. Two months ago I started having trouble with my intestine, constant nausea, constipation,tons of gas, and later XTREME cramps/pain. At first I deducted that what I had was probably partial blockage of the intestines. I went to see the doctor about it because it was becoming too much... the nausia was a killer and the cramps made me feel like I was about to die and i was staying near the phone just in case. Whenever I ate it felt like food was getting stuck near my plexus which is a very bad feeling which I think brought the nausea. The doctor prescribed ratio-docusate which helped a bit but not greatly. At least it helped pass the food down but i was still constipated.
Basicly without any medecin = Eating for a week, food accumulating in my intestin then the weeken, SUPREME CRAMPS and diarrea.
I was told to go back see the doctor and ask to be refered to a gastroenterologist(something along those lines). This time the MD gave me pills that really work wonders.
Bigger pills of RATIO-DOCUSATE SODIUM, Senokot-S...
I shouldn't take this for more then a week but I got a prescription for a long time? What happens if my intestin become dependant?! Is this dangerous? Or is there another drug to counter this?
and the wonder drug: PROTYLOL (has no info about this on the internet)
No more cramps... Its suppose to blur vision and make you kinda sleepy. Doesn't do that to me at all, I feel like I have more energy now. Makes me wana move more. But I wonder? can I take this long terms or is there something it could do?
My dream is crushed seriously, I wanted to join the army but theres no way they'd accept me having to take pills. But I guess it may be my fault all my life I havent eaten well... I've eaten candy like crazy, chips... junk... in huge quantity... I ate pickles like a pregnate lady..(im a man though) as a matter of fact the day or two before I had eating a full jar of pickles. But ever since this started I completely changed my diet, I dont eat any sweets anymore... or any junk for that matters. And for some odd reason I have bad reaction to milk or any milk product for some reason.
I hope whatever's happening is fixable, maybe there's still a chance I can join the army as a combat engineer. Else I'll just have to lead a normal life.
I also noticed something that i hadnt paid attention or talked to the doctor about. I have no more sex drive... like none, maybe once a month(i was never like this, started like a year or two ago)... I'm also losing the hair on my head quickly whenever I brush... it gets full of hair. Also when I drink anything... a few mins after I gotta pee... as soon as its in, it gets out. I wonder what thats about... Low testosterone?
Thanks for listening to my ranting lol.
Post Edited (Aizu) : 10/8/2008 3:34:09 PM (GMT-6)